Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone danna

Posted by PuraVida on June 13, 2001, at 13:37:32

In reply to Re: Serzone, posted by danna on June 11, 2001, at 7:08:41

Hi Danna,

I was on 500 mgs of Serzone and had the same thing, plus I don't think it was helping as much as it should have. I had gone up to 600 which helped my mood, but that was concelled out because I was sleeping half the day!

About 3 weeks ago I added 10 mgs of Prozac and it is helping greatly. The doc prescribed 20, but I'm holding at 10 because Prozac has had a tendency to make me feel jumpy when I've taken it before. I did take 20 mgs for two days, and the second day I felt pretty anxious physically, though mentally I was fine.

Hope this helps - I sure am glad I pushed my doc to add it.


> I'm on 500 mg of serzone. I take 400 mg before bed and 100 in morning. I'm very tired all of the time. Do other people experience this. I read that taking the doses like I do helps you not to be so sleepy but it doesn't seem to work for me. (Or is it just the serzone?) Thanks.

 

Thread

 

Post a new follow-up

Your message only Include above post


[66335]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PuraVida thread:11625
URL: http://www.dr-bob.org/babble/20010612/msgs/66335.html